MathSciNet Relay Station
MathSciNet bibliographic data
MR1226146 05C10
Hughes, Robert B.; Anderson, Michael R. A triangulation of the $6$-cube with $308$ simplices. Discrete Math. 117 (1993), no. 1-3, 253–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement